# SDR DHL2001803005

- Difficulty date: May 9, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WHEN IN HEADING SELECT MODE DIVERGES IN ROLL. FOUND ON STEP 7A & 7B AT ROLL COMPUTER BITE CHECK, MM 22-12-0 PG 101-107, FAILED FULL SCALE RIGHT STOP WHEN SELECTING CAPT''S NAVIGATION INFO VIA NAV SELECT BUTTON. AUTOPILOT CONTROL PANEL ROLL COMPUTER BITE TEST OK WHEN USING F/O NAVIGATION INFO.  PROBLEM FOLLOWED WHEN SWAPPED CAPT & F/O PDI.  REINSTALLED CAPT & F/O PDI TO ORIGINAL POSITIONS.  NEED NEW CAPT PDI IND.   PLACARD INSTALLED. R&R CAPT PDI.  PDI TESTS GOOD PER MM 34-21-0 & AUTOPILOT CKS GOOD PER MM22-10-0.
